# SDR FDEA201005061470

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (4") - LONGERON SPLICE BETWEEN 5-113 TO STA1541 LONGERON 16L MAIN DECK   CARGO INTERIOR.   MAIN DECK CARGO INTERIOR INTERIOR BETWEEN 5-113 AND STA 1541, LONGERON 16L,  CRACKED LONGERON SPLICE R & R IAW SRM 51-33-01 REV 43.  NEW LONGERON SPLICE FABRICATED IAW DWG A5A7112 REV D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
